ARITHMETIC: Academic Journal of Math

Arithmetic: Academic Journal of Math is a scientific journal published by the Mathematical Tadris of the Tarbiyah Faculty of Institut Agama Islam Negeri (IAIN) Curup. Arithmetic is published twice a year, May and November. Arithmetic publishes the results of research and studies in the field of mathematics education both in the learning process and integrated with various sciences 

E-mail :
p-ISSN: 2657-0440

e-ISSN: 2686-0740



Call For Paper Edisi Mei 2019

Dear all Under/Postgraduate Students and Academic Scholars of Mathematics who have deep concern and awareness of the field of mathematics education. We gladly invite you to submit your scientific writings in widespread themes of Mathematics to our "ARITHMETIC".

The online submission is at:

The author guidelines and paper template are available on the website. The submitted article should not be previously published or currently under consideration of other publication.
Posted: 2019-04-11 More...
More Announcements...

Vol 1, No 2 (2019)

Cover Page